Not only do i see extremely vivid images of people, (sometimes very scary) and odd random objects. But usually the next day they all come true. Most are random but last night right when i closed my eyes to sleep when i wasn't even very sleepy it was as if i was looking through a window and the visions were only through this window and as i kept my eyes closed longer the closer i would get to this window. The first time i opened my eyes cause i was a tad bit freaked out. But the second and third time the same window appeared and i seen a very large man with scary paint it looked like on his face who eat the head off a frog. This is when it gets weird. I knew i was only closing my eyes and i could tell i was awake just with my eyes closed and i "thought" i knew that they were only false images, but when i kept staring at this large scary man. He stopped and looked at me and got closer so i opened my eyes.
The next time it happened i seen pills on a counter and my 2 friends were discussing they were Promethazine, But without codine. Which was a very odd vision, And while my eyes were still closed i seen a man with black eyes and a very dark black beard. So i blocked the window out and fell asleep.
***Today i went through my day as usual and told my girlfriend and mother about my visions. And she told me she was listening to my cousin and neighbor talk about they took promethazine but they didnt have codine. And they were all spread out on a counter. After that i went to watch tv and show about hauntings came on and the opening scene was the third man with the beard. Please help im really confused.
Why would i see the other visions but not the large scary man who seemed to acknowledge my presence? I have a weird vibe the first man was very evil. Please any suggestions to what this might be??
Brooks, I need to ask this: Have you actually been on promethazine and codeine for a cold with a cough, perhaps? How do you know about this medication? First of all, taking too much promethazine can cause you to have some wild dreams, and so can codeine. Are you mixing OTC meds together?
In any case, two things may be possible: If you are truly dreaming, you may be having a classic stress dream- being chased by a scary man or monster, etc. are signs of being stessed-out.
The other possibility is a bit more frightening. Perhaps-just perhaps-you are truly being harassed by a real demon. If this is the case, and believe me, it may be possible, you need to get the help of a counselor, AND a priest or minister.
You need to tell me more to really answer your question.
Hope this helps!
answered 25 Oct '11, 18:22
well brooks this could be like you said seing things that will happen in the day. as for the bear guy you are scared of him so it made you seing him bigger and badder. experience and enjoy.
answered 26 Oct '11, 03:35
No i have never taken promethazine im not ad advocate of taking medication unless im supposed too. same thing happened lastnight. exept it was the man and he was sitting in my living room and i was looking from an angle of what seemed to be from the tv. and he just started staring at me and this time he was whispering but i couldnt hear what he was saying. its getting weiiird
answered 27 Oct '11, 09:28
Want a quick remmedy? Go onto google images and print off some pictures of saints and put them near your window and door. Also purchase some crystals and put them underneath your pillow- quartz is usally recommended.
A answer I would more reconate with would be to say that you predominantly think about something fearful, depressing or stressful during the day. Any life issues that are sucking you down? Tackle them with Stingrays ME 2 and ME 4, or use some EFT.
answered 27 Nov '11, 10:24
If you are seeing this message then the Inward Quest system has noticed that your web browser is behaving in an unusual way and is now blocking your active participation in this site for security reasons. As a result, among other things, you may find that you are unable to answer any questions or leave any comments. Unusual browser behavior is often caused by add-ons (ad-blocking, privacy etc) that interfere with the operation of our website. If you have installed these kinds of add-ons, we suggest you disable them for this website